×

Found 2,113 Documents (Results 1–100)

Smoothness of solutions to the damping problem for nonstationary control system with delay of neutral type on the whole interval. (English. Russian original) Zbl 1534.93199

J. Math. Sci., New York 278, No. 4, 570-579 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 14-24 (2022).
MSC:  93C23
PDFBibTeX XMLCite
Full Text: DOI

On generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients. (English. Russian original) Zbl 07800629

J. Math. Sci., New York 278, No. 2, 354-372 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 576-595 (2021).
MSC:  34K05 34K10
PDFBibTeX XMLCite
Full Text: DOI

On the construction of a variational principle for a certain class of differential-difference operator equations. (English. Russian original) Zbl 1533.49004

J. Math. Sci., New York 278, No. 1, 108-114 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 316-323 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Differential-difference equations with optimal parameters. (English. Russian original) Zbl 1531.65116

Comput. Math. Math. Phys. 63, No. 11, 2060-2068 (2023); translation from Zh. Vychisl. Mat. Mat. 63, No. 11, 1839-1848 (2023).
PDFBibTeX XMLCite
Full Text: DOI

A classical solution to a hyperbolic differential-difference equation with a translation by an arbitrary vector. (English. Russian original) Zbl 1527.35460

Russ. Math. 67, No. 5, 29-34 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 5, 34-40 (2023).
MSC:  35R10 35L10
PDFBibTeX XMLCite
Full Text: DOI

On the asymptotic stability and ultimate boundedness of solutions of a class of nonlinear systems with delay. (English. Russian original) Zbl 1522.34093

Differ. Equ. 59, No. 4, 441-451 (2023); translation from Differ. Uravn. 59, No. 4, 435-445 (2023).
MSC:  34K12 34K20
PDFBibTeX XMLCite
Full Text: DOI

Lie Algebra Classification, Conservation Laws and Invariant Solutions for a Variant of the Levinson-Smith Equation. arXiv:2310.12438

Preprint, arXiv:2310.12438 [math.CA] (2023).
BibTeX Cite
Full Text: arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference